MathSciNet Relay Station
MathSciNet bibliographic data
MR1277757 (95h:47047) 47B38 (26D10 47B07 47G10)
Stepanov, Vladimir D. Weighted norm inequalities of Hardy type for a class of integral operators. J. London Math. Soc. (2) 50 (1994), no. 1, 105–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement